# SDR SWAA2015092344228

- Difficulty date: September 3, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 57,267 hours, 33,402 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FWD RIB CRACKED, VERTICAL STIFFENER AT STAB STATION 129.57, AT LOWER END.  REPAIRED RIB IAW SRM.
